# SDR AALA20160426013

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 87,295 hours, 13,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CREW REPORTS AFT FACING EXIT SIGN AT ROW 21ABC IS MISSING.  REPLACED LENS AT ROW 21ABC EXIT SIGN IAW AMM 33-51-01.  SYS CHECKED NORMAL.
